Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 25-32 (2005)

On The Period of Sequences in $CL_{n}$

Erdal Karaduman

Atatürk University

Abstract: In this paper we investigate the period of 2-step sequences and 3-step sequences in $CL_{n}$, the chain with $n$ elements.

Keywords: Fibonacci sequences, period, semigroup.

Classification (MSC2000): 11B39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition